Download article

The optimal stabilization of programmed motion for the absolutely uniform stability solutions

T. F. Mamedova1, D. K. Egorova E. V. Desyaev2

AnnotationIn this article the problem of optimal stabilization of programmed motion in the sense of absolutely uniform stability that distinguishes this statement from the classic problem when software motion is asymptotically stable is investigated.
Keywordsoptimal stabilization program movement, absolutely uniformly bounded solutions

1Professor of Applied Mathematics Chair, Mordovian State University after N.P. Ogarev, Saransk; mamedovatf@yandex.ru.

2Associate professor of Applied Mathematics Chair, Mordovian State University after N.P. Ogarev, Saransk; egorovadk@mail.ru.

3Associate professor of Applied Mathematics Chair, Mordovian State University after N.P. Ogarev, Saransk; desyaev@rambler.ru

Citation: T. F. Mamedova , D. K. Egorova E. V. Desyaev , "[The optimal stabilization of programmed motion for the absolutely uniform stability solutions]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,16:1 (2014) 135–149 (In Russian)